MathSciNet Relay Station
MathSciNet bibliographic data
MR248966 (40 #2216) 65.20
Späth, H. Exponential spline interpolation. Computing (Arch. Elektron. Rechnen) 4 1969 225–233.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement